MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 4.3X8 MM; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 4.3X8 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tissue Damage (2104); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patient or procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.
 
Event or Problem Description
The clinician reports that the day the implant was placed in ada 14, failure occurred upon insertion.Details of surgery: primary stability not achieved.Patient presented with bone type iv and inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.  the removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patentor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.
 
Event or Problem Description
The clinician reports that the day the implant was placed in ada 14, failure occurred upon insertion.Details of surgery: primary stability not achieved and sinus augmentation.Patient presented with bone type iv and inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no reported patient injuries or complications.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 4.3X8 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key10415974
Report Number3008261720-2020-03812
Device Sequence Number11439263
Product Code DZE
UDI-Device Identifier07899878023401
UDI-Public07899878023401
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2021
Device Model Number109.1001
Device Catalogue Number109.1001
Device Lot Number69282I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/03/2021
Event Location Other
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR